Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Visible veins from Atripla?
Aug 25, 2009

I have been on Atripla for 3 months. I am also on Vyvanse for ADHD. Just recently I have noticed that I can see intense networks of veins in my arms and legs, when I have never noticed it before. I am not sure if I am being paranoid or not, but it's really as if my skin has become more see-through. I can see them anytime, but it's very obvious when I get out of the shower-- I can literally see a tree of vein branches. I'm wondering if this could be a side effect of Atripla. My viral load went undetectable very quickly with Atripla, but I am very alarmed at the vein visibility especially only 3 months in. What should I do?

Response from Dr. Henry

The risk for signigicant fat loss in the extremities (lipoatrophy) from Atripla is low overall. It usually takes a while to lose fat so fat loss in the first three months would be very unusual (most pxs actually gain some weight in first months/year on treatment). I would discuss with your HIV doc having him/her focus of fat distribution issues. KH



Previous
CD4 count
Next
Atripla or atazanavir+ritonavir+truvada?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement